Perturbation singulière en dimension trois : canards en un point pseudo-singulier nœud  [ Singular perturbation, tridimensional case: canards on a pseudo-singular node point ]
Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 1, p. 91-113

We study singularly perturbed system of differential equations like {x ˙=f(x,y,z,ε),y ˙=g(x,y,z,ε),εz ˙=h(x,y,z,ε), where f, g and h are analytic functions. In known papers, regular points of the slow surface h=0 are studied. At this point, the fast flow (vertical) is tranverse to the slow surface. The Tikhonov’s theorem can be applied here. In other papers, fold points and cusps of the slow surface were studied. The list of generic singularities contains also the pseudo-singular points which are connected to the turning points in lower dimension. They are (generically) saddle, focus or node. In the neighborhood of focus points, nothing happens, the saddle were studied in their papers, but the node points were never studied in the litterature. In this paper, whe prove that generally, there exist two overstable (i.e. regular with respect ε) solutions. When the ratio between two eigenvalues is an integer, a resonance appears, and one of the two overstable solutions disappears. Technically, we transform first the system into a more canonical equation. After that, we prove the existence of formal solutions, and, using the implicit function theorme on Banach spaces of Gevrey series, we can prove that the formal solution is Gevrey. The theory of summation of Gevrey series gives the over-stable solutions.

On étudie les systèmes différentiels singulièrement perturbés de dimension 3 du type {x ˙=f(x,y,z,ε),y ˙=g(x,y,z,ε),εz ˙=h(x,y,z,ε),f, g, h sont analytiques quelconques. Les travaux antérieurs étudiaient les points réguliers où la surface lente h=0 est transverse au champ rapide vertical. C’est le domaine d’application du théorème de Tikhonov. Dans d’autres travaux antérieurs, on étudiait les singularités de certains types : plis et fronces de la surface lente, ainsi que certaines singularités plus compliquées, analogues aux points tournants en dimension inférieure : les points pseudo-singuliers cols. Génériquement, les seules singularités génériques non encore étudiées dans la littérature sont les points pseudo-singuliers nœuds. Dans cet article, on étudie les points pseudo-singuliers nœuds où on montre l’existence d’une ou deux solutions surstables (c’est-à-dire assez régulières en ε). Quand le rapport de deux valeurs propres est entier, un phénomène nouveau et intéressant apparaît  : la résonance. Techniquement, on se ramène d’abord à une forme plus canonique, puis on montre l’existence de solutions formelles, en utilisant le théorème des fonctions implicites sur un opérateur entre espaces de Banach de séries Gevrey. Les séries obtenues sont alors Gevrey, et les théories de sommation de ces séries donnent les solutions surstables recherchées.

DOI : https://doi.org/10.24033/bsmf.2387
Classification:  34E15,  34M30,  34M60,  34E05,  34C20
Keywords: ordinay differential equation, singular perturbation, turning point, Gevrey series, overstable solution, canard
@article{BSMF_2001__129_1_91_0,
     author = {Beno\^\i t, \'Eric},
     title = {Perturbation singuli\`ere en dimension trois : canards en un point pseudo-singulier n\oe ud},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {1},
     year = {2001},
     pages = {91-113},
     doi = {10.24033/bsmf.2387},
     zbl = {0992.34072},
     mrnumber = {1871979},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2001__129_1_91_0}
}
Benoît, Éric. Perturbation singulière en dimension trois : canards en un point pseudo-singulier nœud. Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 1, pp. 91-113. doi : 10.24033/bsmf.2387. http://www.numdam.org/item/BSMF_2001__129_1_91_0/

[1] V. ArnolʼD - Chapitres supplémentaires de la théorie des équations différentielles ordinaires, “Mir”, Moscow, 1980, Translated from the Russian by Djilali Embarek. | MR 626685 | Zbl 0956.34502

[2] É. Benoît - « Canards et enlacements », Inst. Hautes Études Sci. Publ. Math. (1990), no. 72, p. 63-91 (1991). | Numdam | MR 1087393 | Zbl 0737.34018

[3] É. Benoît - « Systèmes lents-rapides dans 3 et leurs canards », Third Schnepfenried geometry conference, Vol. 2 (Schnepfenried, 1982), Astérisque, vol. 109, Soc. Math. France, Paris, 1983, p. 159-191. | MR 753147 | Zbl 0529.34037

[4] -, « Canards de 3 », Thèse, Université de Nice, 1984.

[5] É. Benoît & J.-L. Callot - « Chasse au canard. », Collect. Math. 32 (1981), no. 2, p. 37-119. | MR 653889 | Zbl 0529.34046

[6] É. Benoît, A. Fruchard, R. Schäfke & G. Wallet - « Solutions surstables des équations différentielles complexes lentes-rapides à point tournant », Ann. Fac. Sci. Toulouse Math. (6) 7 (1998), no. 4, p. 627-658. | Numdam | MR 1693589 | Zbl 0981.34084

[7] M. Canalis-Durand, J. P. Ramis, R. Schäfke & Y. Sibuya - « Gevrey solutions of singularly perturbed differential equations », J. Reine Angew. Math. 518 (2000), p. 95-129. | MR 1739408 | Zbl 0937.34075

[8] C. K. R. T. Jones - « Geometric singular perturbation theory », Dynamical systems (Montecatini Terme, 1994), Lecture Notes in Math., vol. 1609, Springer, Berlin, 1995, p. 44-118. | MR 1374108 | Zbl 0840.58040

[9] C. H. Lin - « The sufficiency of the Matkowsky condition in the problem of resonance », Trans. Amer. Math. Soc. 278 (1983), no. 2, p. 647-670. | MR 701516 | Zbl 0513.34055

[10] C. Lobry, T. Sari & S. Touhami - « On Tykhonov's theorem for convergence of solutions of slow and fast systems », Electron. J. Differential Equations (1998), p. No. 19, 22 pp. (electronic). | MR 1631397 | Zbl 0897.34052

[11] B. Malgrange & J.-P. Ramis - « Fonctions multisommables », Ann. Inst. Fourier (Grenoble) 42 (1992), no. 1-2, p. 353-368. | Numdam | MR 1162566 | Zbl 0759.34007

[12] B. Malgrange - « Sur le théorème de Maillet », Asymptotic Anal. 2 (1989), no. 1, p. 1-4. | MR 991413 | Zbl 0693.34004

[13] F. Takens - « Constrained equations ; a study of implicit differential equations and their discontinuous solutions », Structural Stability, the theory of catastrophes and applications in the sciences, Lecture Notes in Math., vol. 525, Springer Verlag, 1976. | MR 478236 | Zbl 0386.34003

[14] W. Wasow - Linear turning point theory, Applied Mathematical Sciences, vol. 54, Springer-Verlag, New York, 1985. | MR 771669 | Zbl 0558.34049

[15] M. Wechselberger - « Singularly perturbed folds and canards in 3 », Thèse, Universität Wien, 1998.